# SDR SWAA2021061771029

- Difficulty date: May 10, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED BETWEEN WS 253 TO WS 278 RT WING ; 2021-215350 / INSTALLED SUPPORT ANGLE AND FASTENERS ON RT WING TRAILING EDGE AREA BTW WS 253 TO WSTA 273 IAW B737-700 SRM 51-40-02 AND DRAWING 115A6200 SHEET 10 REV; REPLACED SUPPORT ANGLE AND FASTENERS ON RT WING TRAILING EDGE AREA BTW WS 253 TO WSTA 273 IAW B737-700 SRM 51-40-02 AND DRAWING 115A6200 SHEET 10 REV; REPLACED SUPPORT ANGLE AND FASTENERS ON RT WING TRAILING EDGE AREA BTW WS 253 TO WSTA 273 IAW B737-700 SRM 51-40-02 AND DRAWING 115A6200 SHEET 10 REV. COMPLETE
